# SDR SWIA202053216

- Difficulty date: September 2, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23R HAS NUMEROUS AREAS OF CORROSION BETWEEN FS 280.00 AND FS 333.00.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW STR 23R FROM FS 280.00 TO FS 333.00, REF REO BOMBARDIER DRWG CRJ 900 SRM AND SRM.  NO LEAKS NOTED. COMPLIED WITH.
